# SDR SWIA202053851

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK HAS SPOTS OF CORROSION FROM FS 581 TO 677.  C-CHECK RO 11/3/2020.  MULTIPLE TYPES OF CORROSION NOTED IN A GIVEN CROSS-SECTION ON SEAT TRACK AT LBL 9 FS 581.00 TO 677.00, BEYOND LIMITS PER SRM.  REMOVED LBL 9 SEAT TRACK BETWEEN FS 581.00 TO 677.00, PER CRJ 700 AMM.  INSTALLED NEW SEAT TRACK AT LBL 9 FROM APPROXIMATELY FS 581.00 TO 677.00 P/N SH670-33425-3, PER CRJ 700 AMM.  TOOL USED TUC8834 CAL 30-JUNE-21.
